Alert archive / Illinois / Tornado Warnings in 2009
Tornado Warning 61, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Aug 19, 2009, 4:49 PM CDT for Bond County, Fayette County, Illinois. It was in force for 26 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2009, 4:49 PM CDT (21:49 UTC)
- Expired
- Aug 19, 2009, 5:15 PM CDT
- In force
- 26 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Bond County, IL, Fayette County, IL
The radar
The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 4:50 PM CDT | TSTM WND DMG | Greenville, IL | SPOTTER REPORTED NUMEROUS LARGE PINE TREES SNAPPED OFF AROUND TOWN...AS WELL AS OTHER TREES. |
| Aug 19, 4:52 PM CDT | HAIL 0.75 | Greenville, IL | COOP AT GREENVILLE ALSO REPORTS A POWER OUTAGE. |
| Aug 19, 4:53 PM CDT | TSTM WND DMG | Greenville, IL | SPOTTER REPORTED NUMEROUS LARGE PINE TREES SNAPPED OFF AROUND TOWN...AS WELL AS OTHER TREES. |
| Aug 19, 4:55 PM CDT | TSTM WND DMG | Greenville, IL | NUMEROUS REPORTS OF TREES DOWN AND POWER LINES DOWN IN GREENVILLE. NICKEL SIZE HAIL ALSO REPORTED. |
| Aug 19, 4:55 PM CDT | HAIL 1.75 | Greenville, IL | HAIL REPORTED AT GOLF COURSE ON THE EAST SIDE OF TOWN. NUMEROUS LARGE TREES DOWNED. |
| Aug 19, 5:00 PM CDT | TSTM WND DMG | 1 E Greenville, IL | 2 FOOT DIAMETER TREE SNAPPED OFF AND OVER HIGHWAY 140. PENNY SIZE HAIL REPORTED. |
| Aug 19, 5:04 PM CDT | TSTM WND DMG | 1 N Smithboro, IL | 2 FOOT DIAMETER LIMB SNAPPED OFF AT RESIDENCE. WIND SPEED ESTIMATED BETWEEN 60 AND 70 MPH. NICKEL SIZE HAIL ALSO REPORTED AT THIS LOCATION. |
| Aug 19, 5:04 PM CDT | HAIL 0.88 | 1 N Smithboro, IL | 2 FOOT DIAMETER LIMB SNAPPED OFF AT RESIDENCE. WIND SPEED ESTIMATED BETWEEN 60 AND 70 MPH. NICKEL SIZE HAIL ALSO REPORTED AT THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLSX 192149
TORLSX
ILC005-051-192215-
/O.NEW.KLSX.TO.W.0061.090819T2149Z-090819T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT WED AUG 19 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 515 PM CDT
* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GREENVILLE...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREENVILLE...
WOBURN...
MULBERRY GROVE...
SMITHBORO...
PLEASANT MOUND...
PITTSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3881 8949 3889 8953 3903 8934 3903 8927
3882 8914 3881 8914
TIME...MOT...LOC 2149Z 239DEG 24KT 3887 8945
$$
KANOFSKY1 follow-up statement
000
WWUS53 KLSX 192157
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT WED AUG 19 2009
ILC005-051-192215-
/O.CON.KLSX.TO.W.0061.000000T0000Z-090819T2215Z/
BOND IL-FAYETTE IL-
457 PM CDT WED AUG 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WESTERN
FAYETTE AND NORTHEASTERN BOND COUNTIES...
AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GREENVILLE...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WOBURN...MULBERRY GROVE...SMITHBORO...PLEASANT MOUND AND PITTSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
NUMEROUS REPORTS HAVE BEEN RECEIVED OF TREES AND POWER LINES DOWN IN
AND AROUND GREENVILLE.
&&
LAT...LON 3884 8945 3895 8946 3903 8934 3903 8927
3898 8923 3883 8915
TIME...MOT...LOC 2157Z 239DEG 24KT 3889 8939
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Aug 19, 3:29 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 19, 3:29 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT WED AUG 19 2009
.DISCUSSION...
/328 PM CDT WED AUG 19 2009/
MCV CONTINUING TO LIFT NORTHEASTWARD THROUGH WEST CENTRAL IL THIS
AFTERNOON...TRIGGERING SHOWERS AND THUNDERSTORMS...WITH SOME OF
THEM BEING SEVERE. OTHERWISE...MAIN FORECAST ISSUE WILL BE
ADDITIONAL RWS/TRWS CHANCES TONIGHT WITH HEAVY RAINFALL A GOOD BET
AS FRONTAL BOUNDARY SLIDES THROUGH.
A LOT TO DEAL WITH TONIGHT THROUGH TOMORROW AS FRONTAL BOUNDARY
FINALLY SLIDES THROUGH REGION. INITIAL ROUND OF ACTIVITY DUE TO MCV
TO EXIT BY ZONE ISSUANCE TIME. THEN THE WAITING BEGINS AS 40KT+ LOW
LEVEL JET RAMPS UP JUST AHEAD OF COLD FRONT/AMPLIFYING SHORTWAVE.
PLENTY OF MOISTURE AS PWS BETWEEN 1.5 AND 2 INCHES WITH CAPES IN
EXCESS OF 1500 J/KG THIS EVENING. REGIONAL RADAR SHOWING SOME
ACTIVITY FIRING IN WARM SECTOR...WHICH WILL PROBABLY BE SCATTERED IN
NATURE TIL MORE ROBUST ACTIVITY DEVELOPS AND SLIDES ALONG FRONTAL
BOUNDARY LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. NORTHERN
PORTIONS OF CWA HAS HAD QUITE A BIT OF RAIN PAST COUPLE OF DAYS AND
WITH UP TO AN ADDITIONAL 2 INCHES POSSIBLE TONIGHT FEEL THAT A FLASH
FLOOD WATCH IS WARRANTED...ALONG AND NORTH OF A CRAWFORD COUNTY
MISSOURI TO WASHINGTON COUNTY ILLINOIS LINE FROM 00Z TONIGHT TO 18Z
TOMORROW.
THEN RAIN TO TAPER OFF BY THURSDAY AFTERNOON. HOWEVER...WILL SEE
SEVERAL ADDITIONAL SHORTWAVES ROTATE AROUND UPPER LOW THROUGH AREA
THURSDAY NIGHT THROUGH SATURDAY...WITH SLIGHT CHANCES OF RWS/TRWS
...ESPECIALLY FOR NORTHEASTERN HALF OF CWA DURING THIS TIME.
OTHERWISE...MAIN ISSUE WILL BE CLOUD COVER. WITH PLENTY OF LOW LEVEL
MOISTURE LINGERING IN REGION...CAN EXPECT SC DECK TO LINGER OVER
AREA IN CYCLONIC FLOW...BEFORE COMPLETELY CLEARING OUT SATURDAY
NIGHT.
AS FOR TEMPS...EXPECT ANOTHER MILD NIGHT WITH LOWS IN THE MID 60S TO
LOW 70S. ON THURSDAY TEMPS COULD BE TRICKY DEPENDING ON COVERAGE OF
RWS/TRWS. FOR NOW HAVE UPPER 70S FAR NORTH TO LOW 80S FAR SOUTH...
THOUGH COULD SEE WARMER CONDITIONS IN THE SOUTH IF FRONTAL
BOUNDARY/ACTIVITY SLOWS DOWN AT ALL. THEN FOR FRIDAY THROUGH THE
WEEKEND AS THE SURFACE RIDGE BUILDS IN...IT WILL BE UNSEASONABLY
COOL WITH HIGHS IN THE MID 70S TO LOW 80S FRIDAY...AND IN THE UPPER
70S TO LOW 80S SATURDAY AND SUNDAY.
SURFACE RIDGE TO MOVE OFF TO OUR EAST FOR THE FIRST HALF OF THE WORK
WEEK ALLOWING SOUTHERLY WINDS TO RETURN ONCE AGAIN. TEMPERATURES
WILL SLOWLY MODERATE THROUGH THE PERIOD. EXTENDED MODELS HINTING AT
ANOTHER FRONTAL BOUNDARY TO MOVE IN BY MID WEEK...BUT CAN NOT PIN
DOWN EXACT TIMING AT THIS TIME...SO JUST HAVE SILENT SLIGHT CHANCE
POPS ON WEDNESDAY.
BYRD
&&
.AVIATION...
/634 AM CDT WED AUG 19 2009/
FOR THE 12Z TAFS...
MVFR-IFR CONDITIONS WILL PLAGUE KSTL-KSUS THRU ERLY TAF PD WITH
SHRA ACTIVITY. ANTICIPATE VSBYS TO IMPROVE BY 14Z. MEANWHILE A
LINE OF STORMS STRETCHING FROM KNVD TO JUST SOUTH OF KTOP MOVING
NEWD AT ROUGHLY 40 MPH WILL IMPACT KCOU AND KUIN AT 14Z AND
16Z RESPECTIVELY. HAVE TEMPO TS FOR KCOU AND WILL WATCH KUIN CLOSELY.
FOR REMAINDER OF TAF PD VFR CONDITIONS TO PREVAIL AS A WARM AND
MOIST AIRMASS WILL ADVECT NWD OVER TERMINALS. FEEL CLDS WILL LIMIT
TS POTENTIAL BUT WILL NEED TO MONITOR THE SITUATION AND AMEND AS
NECESSARY SHUD TSRA DEVELOP. A COLD FRNT WILL PRESS SEWD THRU BI-
STATE RGN THIS EVNG AND INTO THURS ACTING AS A TRIGGER FOR
POTENTIALLY STRONG TSRA. HAVE GONE AHEAD WITH A FIRST GUESS OF A
POTENTIAL WINDOW OF CONVECTIVE WX VIA TEMPO GROUPS.
SIPPRELL
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
AFTERNOON FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-
GASCONADE-JEFFERSON-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-ST. CHARLES-ST.
LOUIS-ST. LOUIS CITY-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
AFTERNOON FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON
IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Aug 19, 3:45 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 345 PM CDT WED AUG 19 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 345 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AND EARLY THURSDAY AS A COLD FRONT APPROACHES THE REGION. A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. ALSO...VERY HEAVY RAINFALL...MAINLY ALONG AND NORTH OF A STEELVILLE TO NASHVILLE LINE...WILL BE POSSIBLE WITH THESE STORMS...PRODUCING A THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH AND EAST OF ST LOUIS ON THURSDAY AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE AREA. THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THIS FRONT. A FEW STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THE THREAT OF HEAVY RAINFALL WILL CONTINUE ON THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE. ALSO...ANY RAINFALL AMOUNTS OVER AN INCH SHOULD BE REPORTED TO THE WEATHER SERVICE AS WELL. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Aug 19, 2:11 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG LIBERTY 39.88N 91.11W
08/19/2009 ADAMS IL EMERGENCY MNGR
ROOF TORN OFF A MACHINE SHED AND BLOWN SEVERAL HUNDRED
FEET ACROSS HIGHWAY 104
&&
EVENT NUMBER LSX0900094
JPLocal storm report, Aug 19, 2:12 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 2 SW CLAYTON 40.01N 90.98W
08/19/2009 ADAMS IL EMERGENCY MNGR
ROOF BLOWN OFF A MACHINE SHED
&&
EVENT NUMBER LSX0900095
JPLocal storm report, Aug 19, 4:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0405 PM FUNNEL CLOUD KNOB LICK 37.68N 90.38W
08/19/2009 ST. FRANCOIS MO PUBLIC
FUNNEL CLOUD REPORTED BY PUBLIC...RELAYED BY LOCAL
RADIO STATION.
&&
EVENT NUMBER LSX0900096
CVKINGLocal storm report, Aug 19, 4:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
424 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND GST HILLSBORO 39.16N 89.48W
08/19/2009 M65 MPH MONTGOMERY IL TRAINED SPOTTER
NEAR THE COURTHOUSE IN HILLSBORO. SIX INCH TREE LIMBS
DOWN AND A 30 INCH DIAMETER OAK TREE RIPPED OFF.
&&
EVENT NUMBER LSX0900097
DYELocal storm report, Aug 19, 4:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST HILLSBORO 39.16N 89.48W
08/19/2009 M65 MPH MONTGOMERY IL TRAINED SPOTTER
NEAR THE COURTHOUSE IN HILLSBORO. SIX INCH TREE LIMBS
DOWN AND A 30 INCH DIAMETER OAK TREE RIPPED OFF.
&&
CORRECTED EVENT TIME
EVENT NUMBER LSX0900097
BYRDLocal storm report, Aug 19, 4:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG GIRARD 39.45N 89.78W
08/19/2009 MACOUPIN IL AMATEUR RADIO
TREE LIMBS DOWN...TELEPHONE LINES DOWN AND POWER IS OUT
IN TOWN.
&&
EVENT NUMBER LSX0900098
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:08 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 37 min |
| Aug 19, 1:23 PM CDT | Tornado Warning | LSX | Adams, Brown | 23 min |
| Aug 19, 1:26 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 19 min |
| Aug 19, 1:30 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 15 min |
| Aug 19, 1:36 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 24 min |
| Aug 19, 1:50 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 25 min |
| Aug 19, 1:58 PM CDT | Tornado Warning | LSX | Greene, Pike | 17 min |
| Aug 19, 2:14 PM CDT | Tornado Warning | LSX | Greene | 16 min |
| Aug 19, 2:32 PM CDT | Tornado Warning | LSX | Greene | 13 min |
| Aug 19, 2:47 PM CDT | Tornado Warning | LSX | Macoupin | 13 min |
| Aug 19, 3:08 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 22 min |
| Aug 19, 3:20 PM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more | 13 hr |
| Aug 19, 3:34 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 22 min |
| Aug 19, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 39 min |
| Aug 19, 5:13 PM CDT | Tornado Warning | LSX | Bond, Fayette | 32 min |
| Aug 19, 5:31 PM CDT | Tornado Warning | LSX | Fayette | 26 min |
| Aug 19, 5:52 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Montgomery | 23 min |
| Aug 19, 5:57 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 48 min |
| Aug 19, 6:14 PM CDT | Tornado Warning | LSX | Fayette | 46 min |
Nearby
Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.